Chin. Phys. B
中国物理B  2011, Vol. 20 Issue (11): 110204    DOI: 10.1088/1674-1056/20/11/110204
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Binary Bell polynomial application in generalized (2+1)-dimensional KdV equation with variable coefficients
张翼, 魏薇薇, 程腾飞, 宋洋
Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
Binary Bell polynomial application in generalized (2+1)-dimensional KdV equation with variable coefficients
Zhang Yi, Wei Wei-Wei, Cheng Teng-Fei, Song Yang
Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn